# SDR RAIA950206

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC239
- System (JASC): 2430 · DC Generating System
- Part: Gen Contl Unit
- Part number: 230790001
- Condition: Failed
- Location: Lt Engine
- Part time: 23,691 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPI - FLT 7198 - LEFT GENERATOR FELL OFF LINE.  MAINTENANCE REPLACED LEFT GENERATOR CONTROL UNIT.  (X)
